Black Blood Comes Out After Stopping The Consumption Of Birth Control Pills?

Illustration of Black Blood Comes Out After Stopping The Consumption Of Birth Control Pills?
Illustration: Black Blood Comes Out After Stopping The Consumption Of Birth Control Pills? keyassets-p2.timeincuk.net

Afternoon, because I was in tension 140/90 I decided to stop my pill diane right when I took two pills, I still menstruated, I menstruated on August 4, 2019, finished August 11, 2019, stopped diane pills on August 9, 2019, but why didn’t I come out with blood? So many blood today, just a little, why? Is the effect of the pill stop kb. Thanks

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Birth control pills, as well as injections, implants and some types of IUDs, are hormonal contraceptives. What is meant by hormonal contraception is that contraception works by disrupting the hormonal balance in the body. With the disruption of the hormonal balance, the egg is not produced, and sperm cells are complicated by their journey to meet the egg, so that fertilization and pregnancy will not occur.


Regarding your question, among the effects of hormonal contraception aside from its main purpose as a contraceptive are weight gain, the appearance of acne, changes in mood, and disruption of the menstrual cycle. The form of disruption of the menstrual cycle can vary, including those in your case, it can take the form of bleeding outside the menstrual cycle.


Even though what happened to you is not necessarily caused by the birth control pill. It could be caused by lifestyle such as fatigue, lack of sleep, stress, underweight or excess weight, being in a diet program or weight gain that goes up and down too dramatically, infection or other diseases that happen to be close to the time you stop using the pill KB.


So we suggest, keep your genitals clean and regularly change underpants, avoid using pants and underpants that are too tight, avoid sexual relations first, and live a healthy lifestyle with regular exercise, increase consumption of vegetables and fruits, maintain weight ideal, and only if the blood comes out a lot, appearing annoying symptoms such as weakness, pale, smelling out fluid and so forth, check with your obstetrician to do a history and further handling. So, hopefully answering your question.

: by

Related Question

Buttocks Feel Painful When Defecating?

Buttocks Feel Painful When Defecating?

(11 months ago)

Good morning,... Read more

Handling Impetigo Skin Infections Apart From Taking Antibiotics?

Handling Impetigo Skin Infections Apart From Taking Antibiotics?

(10 months ago)

Hello .. I want to ask about the bolusa empitigo skin infection .. I have been undergoing treatment by taking anti-antibiotics and ointments, but after the antibiotics run out and ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *